# SDR 2001UALA01975

- Difficulty date: September 3, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1197 STRINGER 33L T-CAP CORRODED. MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED T-CAP.
